# SDR FQAR20180307017

- Difficulty date: March 7, 2018
- Submitted: March 7, 2018
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Make and model: Piper PA-44-180
- System (JASC): 7160 · Engine Air Intake System
- Part: Bracket
- Part number: 86245033
- Condition: Cracked
- Location: Airbox
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE AIRBOX TO CARBURETOR MOUNTING FLANGE CRACKED HORIZONTALLY BETWEEN THE BOLT MOUNTING HOLES, UPON DISASSEMBLY FOUND THE THROTTLE CABLE MOUNTING BRACKET (86245-033) CRACKED IN THE RADIUS OF THE BRACKET MOUNTING FLANGE AND THE END CAP (86245-043) CRACKED
